Good morning ;) So I am 3DPO (i think;) Which would put me @ CD15 & I am STILL getting HOT FLASHES!!!! They come n go & last about 30-60 seconds at a time. My temps are not super high just @ 98.2 for the past few days, which I think would make sense since this month I am not doing progesterone supp.'s just using natural progesterone cream, compared to last month it's not as high. BUT I feel HOTTER! So my guess is it's the clomid?!?!?!?!?
I remember only getting the flashes if I was active. Like vacuuming or going up and down the steps a lot. I know it took a few days of clomid for it to kick in, and it lasted a few days after the clomid was done. Sounds normal to me. How many mgs? I think my highest was 150mg a day for 3 or 4 days (3 tablets of 50mg each)
Thanks girlies ;) I was on 100mg CD5-9 So i've been done for 6 days now. I get them when I'm just SITTING! & if I am moving around a bit moe I notice I just get HOT! & it's been @ night too, funny thing is, I feel like I et them ore off the clomid!
YUCK I am NOT looking forward to menopause LOL
I know this is an old thread, but it is January... My last round of Clomid was November. I get considerably less hot flashes than I did in November, but I still get at least 5-10 a night. Does anyone have any idea when the might stop?
My last round of clomid was in November too. I think I have also less flashes byt still I am so hot and all sweat during the night. I took clomid 2cycles for 50 mg , one month break and then 2 cycles for 100 mg. BFN :-( In 2 days I am going to the new doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.